# SDR SWAA2025102224585

- Difficulty date: October 14, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N8809L
- Make and model: Boeing 737-8
- Aircraft serial: 65439
- Aircraft time: 14,453 hours, 7,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS FOR M1675 BATTERY PACK ARE OUT.   REPLACED M1675 BATTERY PACK AND PERFORMED GOOD TEST NEW BATTERY IAW AMM 33-51-06-960-802.
